# SDR F3LA2011011800585

- Difficulty date: January 7, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 21,353 hours, 10,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL BEAM HAS 3 SQ INCH OF CORROSION AND IS OUT OF LIMITS.  R & R L2 DOOR SILL BEAM IAW SRM 51-72-11, PG 1-2.
